EconPapers    
Economics at your fingertips  
 

A System of Generalized Variational‐Hemivariational Inequalities with Set‐Valued Mappings

Zhi-bin Liu, Jian-hong Gou, Yi-bin Xiao and Xue-song Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By using surjectivity theorem of pseudomonotone and coercive operators rather than the KKM theorem and fixed point theorem used in recent literatures, we obtain some conditions under which a system of generalized variational‐hemivariational inequalities concerning set‐valued mappings, which includes as special cases many problems of hemivariational inequalities studied in recent literatures, is solvable. As an application, we prove an existence theorem of solutions for a system of generalized variational‐hemivariational inequalities involving integrals of Clarke′s generalized directional derivatives.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/305068

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:305068

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:305068